# SDR AALA20170914002

- Difficulty date: September 8, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81121
- Condition: Corroded
- Location: Bs 300-306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L1 DOOR LOWER SILL CREASE ANGLE BETWEEN BS 300 AND 306.  REMOVED AND REPLACED THE CREASE ANGLE IAW SRM 53-10-15, DWG 51-00-05-1, AND DRAWING 141A8110.
